New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ThePostmodernIrony
Regular Member


Date Joined Feb 2007
Total Posts : 344
   Posted 10/9/2010 6:01 AM (GMT -6)   
A friend of mine started taking ortha evra a few months back which seem to happen around the same time she started feeling depressed. Now she has been having depression of waking up crying and just feeling down. Fortunately, she is improving now. She has had issues with depression many years ago and the doctors say that the birth control has no connection. Has anyone had experience with starting birth control and triggering depression? just looking for your thoughts, thanks.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/9/2010 7:34 AM (GMT -6)   
Good Morning,
 
Are you referring to Ortho Erva the contraceptive patch ?  Side effects from this drug can include anger, emotional disorder, frustration, irritability.   I would strongly encourage your friend to see her Doctor to share her problems and perhaps this is not the drug for her.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

ThePostmodernIrony
Regular Member


Date Joined Feb 2007
Total Posts : 344
   Posted 10/9/2010 8:51 PM (GMT -6)   
yea. she has but doctors dont think its that. just wondering if anyone has had this happen too
UC diagnosed Jan. 05 Past Meds: Azasan (Imuran) - piercing chest pains after six days so tried different brand aka Azathioprine - morning nausea /didn't really help after more than 6 months, dicyclomine (still flared), Remicade - 7 treatments (stopping because no dramatic changes), allergy shots (03-07), levbid, prednisone (off since nov. 08!)

Current meds: Asacol 2 - 3x, Aciphex (acid reflux), canasa and rowasa alternating every other night, konsyl (fiber 2 caps 2x a day), multivitamin, caltrate 3x a day. probiotic (florasmart), fosamax (bone density), Iron (2 2x a day)

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/9/2010 10:33 PM (GMT -6)   
Perhaps a second opinion would be called for as the info I saw stated the side effects could include depression sx.  I am not a Dr. so I am just sharing what I feel may be a cause. 
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 10/10/2010 1:21 AM (GMT -6)   
MY SUGGESTION IS FOR HER TO SEE AN ENDOCRINOLOGIST. YEAH I AM MALE, BUT BECAUSE OF A BIRTH DEFECT I DO NOT PRODUCE TESTOSTERONE. ON HRT FOR LIFE. A SUGGESTION MAYBE TO HAVE HER ESTROGEON/PROGESTERONE LEVELS DONE. KNOWN AS A FSH. SOME WOMEN DO REQUIRE SMALL AMOUNTS OF TESTERONE AS WELL. HOPING THIS HELPS, JAMIE.

THE MAD PROFESSOR.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 6:15 AM (GMT -6)
There are a total of 2,974,457 posts in 326,177 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, BettyBoop.
327 Guest(s), 7 Registered Member(s) are currently online.  Details
clocknut, Bobbiesan, Sherrine, NiceCupOfTea, Kathy77, straydog, Lanie G